Tested negative 2 times but have repeated illnesses
Feb 5, 2005
I had intercourse with a stranger about 1 year ago and I have been tested 2 times in the past 3 months. all the tests came back negative, but I still keep getting flu like symptoms over and over again. I feel I have HIV but my doctor say no that its stress causing this. I lost weight in my arms, face and legs and have dark puffy circles around my eyes which I didnt have before the encounter. I seem to keep getting sicker. Now I have tingling and pain in my arms and legs accompanied by abdominal nauses. I also have change in vision and at times feel lightheaded. This has been going on now off and on since the encounter. What do you suggest I do? Thanks
Response from Dr. Frascino
I suggest you listen to your doctor. Stress is causing your symptoms. Consequently, you need some help coping with your irrational HIV fears, anxiety and stress. Ask your doctor for a referral to a therapist. You need therapy to confront a very real problem, not more tests to chase a disease you could not possibly have!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Mouth During Seroconversion
- Can Someone Get AIDS From Blowjob From A Prostitute?
- Dizziness After Vaginal Sex Without Condom Does It Mean I Have HIV
- Dry Cough After Sucking Penis Worried I Have HIV
- Swollen Lymph Glands After Touching Penis Worried I Have HIV
- Testicular Pain After Open Mouth Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.